# SDR USAA051311

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 15,793 hours, 15,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5348015800500
- Condition: Corroded
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT DOOR GIRT BAR FLOOR FITTINGS CORRODED; CORROSION LEVEL 1; TASK JA-260-53500.  REMOVED AND REPLACED FITTINGS (2 EA) PER SRM 51-72-11, DEFECT SIZE: 1" BY 3" (2 AREAS).
